# SDR ASOA2018082045170

- Difficulty date: August 14, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 40,529 hours, 31,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,   ROW 3 CEILING EMERGENCY LIGHT WAS INOPERATIVE.  MX REMOVED AND REPLACED THE BULB.   OPS CHECKED GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
